# SDR AALA20160818001

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 48,328 hours, 23,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 22421
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 12 AND 15 WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY IAW AMM 33-53-00. OPERATIONAL CHECKED NORMAL.
